# SDR ASOA20130505034

- Difficulty date: May 5, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- Aircraft time: 31,565 hours, 23,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: REBC410J2000CB
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX REPORTED THE EMERGENCY LIGHTS WOULD NOT ARM.  REPLACED RELAY K0275.  OPS CHECKED GOOD.
